# SDR DALA2018061203992

- Difficulty date: June 8, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,765 hours, 22,336 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L SLIDE ARMED LIGHT INOP. R&R GIRT BAR PROX SWITCH S10219 (2L) CHK GOOD.
